# SDR DALA1011870661

- Difficulty date: March 3, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2, PYLON NAC STA 203 BULKHEAD INBD CHAFED, ACCOMPLISHED ER/A 481535-14AD REV ORIGINAL REF NON ROUTINE 158799.
